# SDR GLBA2014112600470

- Difficulty date: November 26, 2014
- Submitted: December 16, 2014
- Operation: Air carrier
- Aircraft: N245GL
- Make and model: Beech 1900D
- Aircraft serial: UE245
- Aircraft time: 37,595 hours, 45,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR DURING A SCHEDULED INSPECTION FOUND A CRACK IN THE LT SIDE BELLY SKIN AT BL 29.06 & WING SPAR, .5 INCHES IN LENGTH.  REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-53-047.
